# SDR UPS03440602

- Difficulty date: April 10, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 2 PYLON REAR ENGINE MOUNT BULKHEAD AFT FRAME FOUND CRACKED AT 4 & 5 O/C POSITION ( LOOKING FORWARD ).     NR 2 PYLON REAR ENGINE MOUNT BULKHEAD I/B AFT FRAME REPAIRED AS PER RS 54-53-35009 AND UPS REPAIR AUTHORIZATION 747-54-20035 INSPECTIONS OF DVI AND HFEC TO CONTINUE PER UPS EO B747-5410-13908 AND SB 747-54A2202.
